# SDR CA120801002

- Difficulty date: July 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Case
- Condition: Fractured
- Location: Spoiler Actuator
- Part time: 57,018 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) DURING THE PUSH BACK, A MAJOR HYDRAULIC FLUID LEAK FROM THE LT WING WAS NOTICED. THE ACFT WAS TOWED BACK AND MAINTENANCE ADVISED.  ON-SITE MAINTENANCE FOUND THE LEFT OTBD ROLL SPOILER ACTUATOR CASING FRACTURED. THE ACTUATOR WAS REPLACED, THE NR 2 HYDRAULIC SYS BLEED AND SPOILER SYSTEM TESTED SERVICEABLE.  AFTER WHAT THE ACFT WAS RELEASED FOR SERVICE.
